# SDR REXA95040

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Syst
- Part number: 14004120
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOST BRAKES WHEN TAXIING INTO RAMP.  TURNED OF ANTI-SKID BRAKES, RETURNED.  REMOVED AND REPLACED LT I/B AND O/B TRANSDUCER.  REMOVED AND REPLACED I/B AND O/B HUB CAPS, BOTH CLIPS WERE BROKEN.  ACFT OK FOR SERVICE.  (Z)
